Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cube

Accutane. HELP!

I have had this folliculitis thing for ages now, my derm put me on a Minocyline, sort of helped. Cleared up my back but a week after I came off it my back became progressively worse. Then I went back to him and he doubled the dose for another month. It's helping a lot altough I look like i have a huge rash around my moith from all the inflammation of the infection.

Next month if my skin isn't clear he wants to put me on Accutane.

I dunno if my skin is bad enough for Accutane though and i'm really worried about all the side effects. Any advice?

My derm says that I should have nothing to worry about that millions of people have been on the drug and that it will only be a low doseage.

Share this post


Link to post
Share on other sites

Alright I added a picture because people usually respond to those. My regimen is: Nothing, shower once a day and take 200mg of Minocyline a day for the staph infection. I've been on those for a week now.

Should I take Accutane?

Please reply I need to know.

post-93267-1258973966_thumb.jpg

post-93267-1258973966_thumb.jpg

Share this post


Link to post
Share on other sites

my acne was worse than that, but by the time i saw my dermo, it cleared up a bit more... however, she put on it to get rid of any future breakouts. its really up to you though, and also wat ur dermo thinks. side effects r annoying, but different for everyone. its definately worth it though! - well thats my personal opinion anyway. book an appointment, n discuss ur concerns. its the best way to go about it... good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×